Table of Contents Author Guidelines Submit a Manuscript
Advances in Condensed Matter Physics
Volume 2012, Article ID 749764, 3 pages
http://dx.doi.org/10.1155/2012/749764
Research Article

Semiclassical Description of Anisotropic Magnets for Spin 𝑆 = 1

Physical-Technical Institute Named after S. U. Umaro, Academy of Sciences of Republic of Tajikistan, Aini Avenue 299/1, Dushanbe, Tajikistan

Received 10 August 2011; Revised 13 September 2011; Accepted 15 September 2011

Academic Editor: Roberto Zivieri

Copyright © 2012 Khikmat Muminov and Yousef Yousefi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Nonlinear equations describing one-dimensional non-Heisenberg ferromagnetic model are studied by the use of generalized coherent states in a real parameterization. Also, dissipative spin wave equation for dipole and quadruple branches is obtained if there is a small linear excitation from the ground state.